# SDR NACA2024013170001

- Difficulty date: January 27, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737330
- Aircraft serial: 25606
- Aircraft time: 47,436 hours, 56,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 827 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS AT STR 10R BS 827+6 5/8 INCHES LONG, AND BS 827+10 11/16, 1/2 INCHES LONG. REPAIRED PER BOEING SB 737-53A-1234
